# SDR IPXA2025103141487

- Difficulty date: October 24, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796043620100
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: RH WING, CENTER FLAP, TOP SKIN RIB FLANGE, 1 EA CRACK INDICATION NOTED AT RIB 11. CIRCLED IN RED.  ++PERFORM RIB 11 REPAIR IN ACCORDANCE WITH FIGURE 5, TAKING EXISTING FASTENER PATTERN INTO ACCOUNT INSTALLING SOLID RIVETS PER DRAWING REQUIREMENTS AT THE UPPER SKIN/RIB INTERFACE.
